# SDR SWAA2015061840873

- Difficulty date: June 16, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 30,862 hours, 17,916 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W41420022
- Condition: Shorted
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ACTIVATED IN CABIN CB P-18-3-A-11 POPPED.  FOUND WIRE SHORTED.  REPAIRED WIRE IAW SWOM.
